Independence of containing patterns property and its application in tree pattern query rewriting using views

File Size Format
59196_1.pdf 196Kb Adobe PDF View
Title Independence of containing patterns property and its application in tree pattern query rewriting using views
Author Wang, Junhu; Yu, Jeffrey Xu; Liu, Chengfei
Year Published 2009
Publisher Springer
Citation World Wide Web, Vol. 12(1), pp. 87-105
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/s11280-008-0057-x
Copyright Statement Copyright 2009 Springer Netherlands. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. The original publication is available at www.springerlink.com
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice